# SDR XGN2006F00067

- Difficulty date: May 8, 2005
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N236CH
- Make and model: Beech A36
- Aircraft serial: E502
- Engine: Cont IO520BA
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: ECI712A
- Part serial: 3029520
- Condition: Cracked
- Location: Engine
- Part time: 1,076 hours
- Component: Engine, Cont
- Component part number: IO520BA
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER HEAD CRACKED IN THE EXHAUST PORT AREA.  (K)
